# SDR UIEA2018021100200

- Difficulty date: November 10, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,604 hours, 17,565 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 08663176
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT L2 WINDOWN HEAT EICAS WAS INTERMITTENT.  MESSAGE WOULD CLEAR WITH CREW PROCEDURE.  R & R& THE L2 & R1 WINDOWN HEAT CONTROLLER IAW AMM 30-41-01. OPS CHECKED GOOD.
